Doctor insights on:
Do Prenatal Vitamins Cause Weight Gain
No: Prenatal vitamin tablets or capsules have almost no calories, so they do not cause weight gain. Children's gummy vitamins, if taken at "adult" doses, could add 40-80 calories a day to a person's total daily caloric intake. Some "vitamin" beverages have a lot of calories. ...Read moreSee 1 more doctor answer
Haven't heard of it: Haven't heard of biotin causing weight gain. Haven't heard of any of the common over-the-counter vitamins causing weight gain... unless a person is drinking a calorie-containing drink to swallow the supplements. Doing so would lead to more calories eaten per day. Finally, biotin deficiency is very rare, because normal people get enough biotin from food, and don't need a biotin supplement. ...Read more
Probably NOT: Multivitamins aid in metabolism but will not cause weight gain per se. Weight gain is governed by extra calories taken in minus calories needed for the body to function. However, one medical condition =hyperthyroidism causes a 'hyper-metabolic state' causing weight loss and other symptoms. Thyroid blood tests should be checked if unexplained weight gain/loss is noted. ...Read moreSee 1 more doctor answer
Depends: In most cases not necessarily; but depending what supplement we are discussing (and what woman, for example severely emaciated, special conditions, etc.). ...Read more
Melatonin: There is no clinically proven Research in human beings that Melatonin can cause weight loss or gain. Have Balanced Diet and maintain weight within the normal range. Exercise every day Have Balanced diet Develop good Self- esteem without focus weight. Watch emotional eating It is not WHAT you eat IT IS WHAT is eating you See Therapist for stresses of conflicts with parents, relationships, work, . ...Read more
Unlikely: It is unlikely that there would be any direct relationship between pain medication and weight gain. Anyone using pain medication for an extended period of time should be doing so under the supervision of a doctor and if there are concerns regarding side effects, this doctor should be alerted to them (weight gain however is not one that comes to mind). Hope this helps! ...Read moreSee 1 more doctor answer
In some people: Contraceptives are hormones and have the capacity, even at their low dose, to cause weight gain in some people. This is true of all contraceptives, although in my experience depoprovera seems to cause this more often. Not all women will gain weight when taking contraceptives, most will not. An iud or condom use will not cause weight gain. ...Read more
B12 deficiency would: Not really be associated with weight change in either direction. ...Read more
- Talk to a doctor live online for free
- Do prenatal vitamins make u gain weight?
- Do prenatal vitamins help you gain weight?
- Does taking prenatal vitamins cause weight gain?
- Ask a doctor a question free online
- Do vitamin d supplements cause weight gain?
- Do vitamin supplements cause weight gain?
- Prenatal vitamins that do not cause nausea
- Prenatal vitamins that do not cause constipation
- Talk to a obstetrician and gynecologist online